# SDR CALA2025060605320

- Difficulty date: June 4, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N34455
- Make and model: Boeing 737924ER
- Aircraft serial: 41743
- Aircraft time: 40,349 hours, 14,768 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAC SLIDE HANGING LOW ON FLOOR UNDER GIRT BAR F/A INFORMED R1 DOOR, INSP R1 DOOR SLIDE NO FAULTS NOTED Z FOLD LENGTH WITHIN LIMITS IAW AMM 25-66-01. A/C OK TO CONTINUE.
